... at 4 weeks but my weight is creeping up. Eat well, exercise a lot, and drink a lot of water. Not happy with the weight and wonder if it's time for a juice fast to reduce it and cleanse. Has anyone juice fasted while on this medication? Thanks
Hello Just finished my 12 week on Harvoni , I just got my test results back I'm UNDECTABLE all my blood work came back normal ,I'm so Happy now I just have to wait for my 6 months blood work to be concerted cured , You don't hear from to many people after they are done with treatment we are all in this together its nice to be able to share our experiences with everybody else that's starting treatment so they no what to expect. I'll keep everybody posted with my 6 month results god bless all... All most forgot yes I gained about 10 lbs...
Omg, so happy I found this site. I have been on Harvoni for about 4 weeks now, already testing neg and liver enzymes are back to normal range. Amazing and thankful, but I have gained 15-20 pounds. I asked the pharmacist if that is a side effect and she said it could be. Also have muscle soreness. I am so happy to hear that others are experiencing weight gain, well I'm not happy that u are gaining weight, but happy I'm not the only one. Since the drug is fairly new, they may not know all of the side effects yet. Thank u guys for the comments, we are all in this together!! God Bless!!
Call me wacky but I am about to start my Harvoni treatment and I am actually hoping that it causes me to lose a bit of weight. As of now my viral count is less then 500,000 but I am in the beginning of stage two of liver Fibrosis. i was told that i have hep c almost 10 years ago. ill be starting the meds next tues after the pharmacy gets them in. they had to order it for me. wish me luck and the best of luck to everyone else who is currently fighting it ... and cheers to those who beat it ..
YES YES YES... I have been eating non stop and I have gained around 15 pounds I was very disgusted with myself especially since last year I had lost a significant amount of weight. Now I am up again and tipping the scales at a number which is depressing me. I am on the last month of my Harvoni 3 month protocol and I am (Praise God - 0 undetectable) When I got home from my doctors office I decided to see if my weight gain had anything to do with the harvoni and (don't take this the wrong way) I was happy to see that others had the same issues of weight gain. I have about 12 more days of pills left to take and I am praying that the weight begins to come down in numbers. I will also see if my eating habits and massive craving for any and all food and lots of it slow down. Thank you all for sharing your testimonies it certainly helps ease the stress and answers some questions. Mary Ellen
I've been eating way more than normal. I've already went from a 4/5 to a size 6 in my jeans. I've been on harvoni for 2 weeks now. I experience dizzy spells for about 1 hour after I take it and some evenings get bad headaches. I've noticed I've been getting more and more depressed. I've been very forgetful lately also like I can't remember if I done something. I've been having weird dreams and don't want to get up in the mornings. Throughout the day I feel great besides eating so much where I feel I can't move. I'm very apericitive that I have this medicine to help cure me.
Time for a reality check. I had to take Harvoni for TWENTY-FOUR weeks. (That's 6 months folks). I gained 20 pounds and it was bulging, lumpy fat - it started at about week 6. The sad news: I finished my last Harvoni pill on Feb. 25, 2016. May 25th will be my final blood draw (you wait 3 months and then they see if you are still HepatitisC-FREE). I am 5'5" tall and weighed 128 - have weighed this for 15 years. More bad news but trying to help prepare you who are still on it - I am still gaining weight - was a ballerina for 20+ years; always in shape. NOTHING will stop the weight gain. I wish I had never taken it. I think I've gained maybe 5 more pounds lately. Walking, yoga, exercising, swimming and on the perfect eating plan ("diet" if you want to call it - Mediterranean) for 15 years. Everything was good. Also - I feel worse now in joints, irritability, brain fog than I did with HepatitisC BEFORE I took the first pill. Very regretful I took this drug.
I am at the end of my first week and I can tell I'm already gaining weight. I was hoping that as my liver healed and wasn't assaulted by the virus my body would process fat better... oh well, at least I have a chance of being virus free in 3 months!
I'm also experiencing extreme irritability, headaches, fatigue, lightheadedness... think I drew the lucky side effects card and got all of them :)
I have not juice fasted while on the medication but will consider doing a 3-7 day if the side effects continue.
No people. This amazing drug doesn't necessarily make you gain weight. I gained weight, about 20 lbs BEFORE starting on the Harvoni treatment. I had liver inflamation as well so I was always bloated. THIS HAS TO DO WITH YOUR DIET and what you put into your body. Since starting the treatment 5 weeks ago I have completely changed my diet. No more burgers/pizza/tacos fried and greasy food or any soda or sugar. More fruits and veggies and lots of water. And yes more weight training and exercising. Ive already lost the weight. You will get put of it what you put into it. After 5 weeks my liver enzymes are reading normal but I have yet to be cured. Im still hopeful. Ive had this disease for about 10-12 years now and it haunts me everyday not knowing what the future holds. Hope to be cured soon. Good luck everyone.
My weight gain was from ascites... But thru paracentisis...
My weight was up and down 25+ pounds. When my virologist told me i needed to lose weight... radiologists/paracentisis... 7-8 litres removed... 25 pounds off in less than an hour.
I felt like a defective Michelin tire character.:)
Your body needs nutrients... eating a lot is secondary to resting and recovering... Id rather be chubby and healthy vs. Toned and sickly.
Dont let vanity get in the way of success.
Nice to see I'm not alone in this harvoni side effects but I've done the opposite and lost weight! 6weeks into 12 week treatment, all my tests are showing its working. Only thing that's very annoying is dry mouth if I'm not drinking water all day long. I'm thankful for whoever made this harvoni pill
I am starting week 5 of harvoni treatment and have gained 10-12 lbs. I'm thinking it may be stress and anxiety. I exercise quite a bit but my energy level is really low unless I drink 3-4 cups of coffee. I'm drinking lots of water and figure I'll deal with the weight after the 12 weeks. Not happy with the weight but am thankful for the treatment. Do blood tests next week, am anxious. God bless everyone dealing with this.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 1 answer
Posted 26 Oct 2015 • 1 answer
Posted 9 Dec 2015 • 1 answer
Posted 23 Dec 2015 • 3 answers
Contrave - I felt excellent taking one pill a day and lost weight. I increased the dosage as advised
Posted 4 days ago • 0 answers